# SDR 96UAL900744

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160UA
- Make and model: Boeing 747238B
- Aircraft serial: 21237
- Engine: Pwa JT9D7J
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: 69B4128414
- Condition: Ruptured
- Location: Cabin
- Part time: 19,524 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESSURE.  PNEUMATIC CROSS-OVER DUCT RUPTURED IN-FLIGHT.  DUCT FAILED NEAR A WELD.  CAUSE UNKNOWN.  DUCTS REPLACED.  PART TOTAL CYCLES, 2,804.
